Re: Buspar question
Re: Buspar question
[ Back to Messages
Posted by Sandy
on September 10, 2000 at 11:07:34:
In Reply to: Re: Buspar question posted by Lorie, Canada on August 26, 2000 at 01:00:12:
: Yes get a second opinion; from a psychiatrist. I was on Buspar for several months and I felt I was more anxious. When I told my psychiatrist that it wasn't helping at all, he was not surprised. In fact that seemed to be the general consensus from the other patients that have tried it. Still, it seems to work for a few and I guess for that reason we shouldn't eliminate it until we've tried it.
: : Hi I'm new here, and to GAD for that matter...
: : Some background...Recently I went through several life changes in a short period of time (new job, new car, new apartment, got engaged). During this time I also had a cancer scare (which was negative) and had my first ever panic attack. Went to the hospital had a boatload of tests done over the course of a couple of months and was ultimately diagnosed with anxiety.
: : My doc gave me Buspar and a reference to a psychologist.
: : Now...I've been on Buspar for 2 weeks. After the first week I began to feel better. Then the dose went up from 15mg to 30mg. Almost immediatly I began to feel the worst anxiety of my life and had another attack a couple of days later. Went back to the Doc and he lowered the dose back to 15mg.
: : Has anyone else experienced this?
: : Also, I'm thinking of getting a second opinion from a Psychiatrist...any thoughts?
: : Thanks in advance
Hey.....I am new to this board and took my first buspar yesterday..made me nauseated for the first couple of hours, finally had to lay down and nap, when I woke up I felt better...but, I have children, and I cannot just go lay down and nap every time I feel bad. I had been having trouble with irregular heart beats....pvcs...and was on arythmia meds for a while, still have skips, but I took myself off of it, made me dizzy...which contributed to the problem, scared....thought it was my heart. I have complained for years about numbness and tingling in my left arm and sometimes my left foot, hot flashes, vision disturbances, and really thought I was going nuts. It seems the more I try to get away from these feelings the worse they are. I think my heart skips really scared me to the point that I was afraid to go anywhere much, did not know at the time it was anxiety,I got to the point that I was afraid to go somewhere thinking my heart would act up and so the anxiety attacks started....also somewhere in this time frame I lost my mother unexpectedly and got pregnant.....which was a wonderful surprise.....just at a very sad and lonely time in my life, hubby thinks it is all in my head and kind of laughs it off so he is really no help. It is to the point that I get anxious even going to the school to pick up my daughter....and going somewhere out of the ordinary is out of the question. It is making me sick to think I cannot go and do with my 2 year old because of my stupid thought process......not sure if I want the buspar though, after reading some of the notes on the board sounds like the meds can be just as bad as the anxiety. I would love to become involved in my daughters classroom, but just do not feel like I could without freaking out, and once you are there....if you feel like you can go...and the attack starts it is too late and you feel like a fruit, what do you say.....ah, excuse me, this little class of yours is making me feel like I am going to have a heart attack and die? I am so sick of this and sick of myself.....why did this happen to me......to us???????? Makes me angry. Any thoughts? I would love to hear from you. I am pondering over the thought of taking my second buspar......just don't know....can I live with it or the anxiety......help!!!!!!!!